# SDR F3LA98105

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON FLOORBEAM.  UNDER SIDE OF UPPER FRAME AT BS 986.5, LBL 45, WL 208.  MAINTENANCE REMOVED CORROSION, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 53-00-51, PAGES 212 AND 213 AND SRM 53-60-51.  (M)
